Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 2134807, 9 pages
http://dx.doi.org/10.1155/2016/2134807
Research Article

Positive State-Bounding Observer Design for Positive Interval Markovian Jump Systems

Institute of Systems Science, State Key Laboratory of Synthetical Automation for Process Industries, Northeastern University, Shenyang, Liaoning 110819, China

Received 3 May 2016; Accepted 10 October 2016

Academic Editor: Guangming Xie

Copyright © 2016 Di Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Di Zhang, Qingling Zhang, and Borong Lyu, “Positive State-Bounding Observer Design for Positive Interval Markovian Jump Systems,” Mathematical Problems in Engineering, vol. 2016, Article ID 2134807, 9 pages, 2016. https://doi.org/10.1155/2016/2134807.